Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The generalized Lusternik-Schnirelmann category of a product space


Authors: Mónica Clapp and Dieter Puppe
Journal: Trans. Amer. Math. Soc. 321 (1990), 525-532
MSC: Primary 55P50
DOI: https://doi.org/10.1090/S0002-9947-1990-1038015-3
MathSciNet review: 1038015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We continue to study the notions of $ \mathcal{A}$-category and strong $ \mathcal{A}$-category which we introduced in [2]. We give a characterization of them in terms of homotopy colimits and then use it to prove some product theorems in this context.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55P50

Retrieve articles in all journals with MSC: 55P50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-1038015-3
Keywords: Lusternik-Schnirelmann category, strong category, homotopy colimits
Article copyright: © Copyright 1990 American Mathematical Society